# SDR FDEA202104291069

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 48,676 hours, 28,381 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT GOT AVIONICS SMOKE WARNING. SNIFFER DID NOT CONFIRM PRESENCE OF SMOKE.   TROUBLE SHOT IN REF TO TSM 26-15 COULD NOT DUPLICATE, SYSTEM CHECKS OK.
